V. K. Dzjadik's polynomial approximations for solutions of singular integral and integro-differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1978), pp. 51-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_6_a4,
author = {B. G. Gabdulkhaev},
title = {V. {K.~Dzjadik's} polynomial approximations for solutions of singular integral and integro-differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {51--62},
year = {1978},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_6_a4/}
}
TY - JOUR AU - B. G. Gabdulkhaev TI - V. K. Dzjadik's polynomial approximations for solutions of singular integral and integro-differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1978 SP - 51 EP - 62 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1978_6_a4/ LA - ru ID - IVM_1978_6_a4 ER -
B. G. Gabdulkhaev. V. K. Dzjadik's polynomial approximations for solutions of singular integral and integro-differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1978), pp. 51-62. http://geodesic.mathdoc.fr/item/IVM_1978_6_a4/